# SDR DL72L972597

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 4 Le Flap
- Component: 10605582
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, CLIMBING THROUGH 18,000 FT 'A' SYS QTY DECREASED TO ZERO.   ALL PROCEDURES ACCOMPLISHED PER CHECKLIST. BOTH 'A' SYSTEM LOW PRESS LIGHTS WERE BLINKING AS PRESS WAS DROPPING.  MAINTENANCE FOUND NR 4 L/E FLAP ACTUATOR LEAKING AT SWIVEL END.  REPLACING ACT  AND ALL COMPONENTS, FILTERS IN 'A' SYSTEM AS REQUIRED.
